Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SIGHT SCIENCES INC., OMNI SURGICAL SYSTEM
Catalog Number
1-108
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The physician using an omni device, reported that the catheter severed in the eye during procedure.The broken part of the microcatheter was removed from the canal using a micro forceps.
New Search
Submit an Adverse Event Report
Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer
(Section D)
SIGHT SCIENCES INC.,
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer
(Section G)
SIGHT SCIENCES INC.,
4040 campbell avenue
suite 100
menlo park CA 94025
Manufacturer Contact
ranjnai madhavan
4040 campbell avenue
suite 100
menlo park, CA 94025
MDR Report Key
18213694
Report Number
3010363671-2023-00026
Device Sequence Number
17795404
Product Code
MRH
UDI-Device Identifier
00858027006525
UDI-Public
00858027006525
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K202678
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
11/27/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Device Catalogue Number
1-108
Device Lot Number
F23D20-03
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/02/2023
Initial Report FDA Received Date
11/27/2023
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown